Birth control low libido, how to get it back?

Female Forum Forums Category Related Discussion Health & Diet Birth control low libido, how to get it back?

This topic contains 1 reply, has 2 voices, and was last updated by  SpinningJen 2 months, 3 weeks ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #199675

    I’ve been on 3 different brands of the pill for just under 3 years and found that my libido has dramatically dropped, it has felt non-existent for nearly all those years. I stopped taking the pill for about 5 months now and I’ve noticed no difference. I’m worried it’s permanent or will take years to get back.

    I remember reading that one girl switched from a pill with a low dose of oestrogen to a higher dose and it came back for her. I’m now considering doing the same with my old pills I haven’t finished. Evelyn is the highest dose one I have with 150/30mcg.  However, I’m worried it will have no affect or make it worse.

    I’m wondering if anyone else has had a similar experience and what they did to help fix it.

    Thanks!

    #199682

    My personal view is that you should discuss with your doctor, as any problems with, or change in medication, is not easy for someone unqualified to make. Hormones are very powerful and changing the balance is something to be done with care. Another factor to ask is whether your general life has changed over this period, to change your outlook and wellbeing?

Viewing 2 posts - 1 through 2 (of 2 total)

Get involved in this discussion! Log in or register now to have your say!